James N. Matthews Papers, 1868-1872, 1966-1968 | University of Illinois Archives

Title: James N. Matthews Papers, 1868-1872, 1966-1968Add to your cart.
Series Number: 41/20/26
Acquired: 7/22/1968
Volume: 0.2 cubic feet
expand icon Arrangement
Available for use at:

Service Location Boxes
Archives Research Center, 1707 S. Orchard1
Room 146 Main Library, Prior Request PreferredSecurity File
email Email us about these papers | printer Print this information

Page Generated in: 0.139 seconds (using 60 queries).
Using 6.46MB of memory. (Peak of 6.7MB.)

Powered by Archon Version 3.21 rev-3
Copyright ©2017 The University of Illinois at Urbana-Champaign